# SDR 95ZZZX606

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46FE
- Make and model: Beech 400BEECH
- Aircraft serial: RK0016
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 45A349833
- Condition: Corroded
- Location: Rt Eng Pylon
- Part time: 1,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, UPPER SKIN DOUBLER FOR THE RIGHT ENGINE PYLON WAS FOUND HEAVILY CORRODED.  THIS PART IS MADE OF 4130 STEEL AND IS SUSCEPTIBLE TO RUST.  REMOVED TOP SKIN AND REPLACED DOUBLER.
